# SDR 96ZZZX2079

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069Q
- Make and model: Beech 58
- Aircraft serial: TH96
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Gear
- Condition: Ice Frozen
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND EITHER ELECTRICALLY OR MANUALLY.  DETERMINED NOSE WHEEL ASSY WAS FROZEN IN WHEELWELL NOT LETTING GEAR COME DOWN DUE TO FROZEN ICE SLUSH.
